# SDR 2002FA0001264

- Difficulty date: October 21, 2002
- Submitted: November 7, 2002
- Operation: General aviation
- Aircraft: N94268
- Make and model: Cessna 152
- Aircraft serial: 15285632
- Engine: Lyc O235N2C
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 043200121
- Condition: Cracked
- Location: Elevator
- Part time: 14,155 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK EXTENDING ABOUT.5 INCH FROM OUTBOARD HINGE POINT TO SPAR ATTACHMENT.
